Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Critical edges in subdirectly irreducible lattices
HTML articles powered by AMS MathViewer

by Bjarni Jónsson and Ivan Rival PDF
Proc. Amer. Math. Soc. 66 (1977), 194-196 Request permission

Abstract:

In studying a particular subdirectly irreducible lattice it is often important to know the location of a critical edge, that is, a quotient that is collapsed by every nontrivial congruence relation. We show that a critical edge can always be found in a rather natural location.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A20
  • Retrieve articles in all journals with MSC: 06A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 194-196
  • MSC: Primary 06A20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0450148-8
  • MathSciNet review: 0450148